# SDR A6WA200440037

- Difficulty date: March 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAS MESSAGE 'LT PACK HI PRESS' MESSAGE.  OVERHEAD PANEL INDICATION 'LT PACK FAIL'.  SYNOPTIC PAGE INDICATED NEITHER PACK OPERATING.  LANDED AT 50,600 LBS - VI 0 LIGHT BRAKING.  HOTTEST TEMP 2, SPEED 135 KNOTS.  INSPECTED AND OPERATED BOTH AC PACKS IAW AMM 21-51-00.  BOTH PACKS OPERATE NORMALLY.  NO FAULTS NOTED.  OVERWEIGHT LANDING INSPECTION NOT REQUIRED PER AMM 5-51-01.  (M)
